# SDR AALA201606059003

- Difficulty date: June 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 51,165 hours, 19,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER EXIT LIGHT CLEAR LENS MISSING AT SEAT 16C.  INSTALLED CLEAR EMER EXIT LIGHT LENS AT SEAT 16C & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
